# SDR CALA2015091094284

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 54,710 hours, 22,330 cycles
- Engine: Iae V2522A5
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

B RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN.  LOSS OF HYDS SUSPECTED.  REPLACED BLUE SYS LOW LEVEL SWITCH IAW AMM 29-12-41.  TEST & LEAK CHECKED GOOD.
